×

Found 468 Documents (Results 1–100)

100
MathJax

Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity. (Russian, English) Zbl 1374.35226

Mat. Tr. 19, No. 1, 91-105 (2016); translation in Sib. Adv. Math. 27, No. 1, 16-25 (2017).
MSC:  35K60 35R05 35P15
PDF BibTeX XML Cite
Full Text: DOI

Monotone iterative technique for systems of nonlinear Caputo fractional differential equations. (English) Zbl 1360.34026

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. ICDDEA, Amadora, Portugal, May 18–22, 2015. Selected contributions. Cham: Springer (ISBN 978-3-319-32855-3/hbk; 978-3-319-32857-7/ebook). Springer Proceedings in Mathematics & Statistics 164, 99-107 (2016).
PDF BibTeX XML Cite
Full Text: DOI

The existence of semiregular solutions to elliptic spectral problems with discontinuous nonlinearities. (English. Russian original) Zbl 1333.35144

Sb. Math. 206, No. 9, 1281-1298 (2015); translation from Mat. Sb. 206, No. 9, 121-138 (2015).
MSC:  35P30 35J25 35J60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software